# SDR DL76L050498

- Difficulty date: August 30, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 44,173 hours, 6,911 cycles
- Engine: Pwa PW4060
- Engine time: 62,426 hours, 10,132 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 80217010
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - LEFT ENGINE BLEED LIGHT WITH PRV STATUS MSG .  REPLACED VALVE.
